# SDR HYIA20121003004

- Difficulty date: September 29, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 27,464 hours
- Engine: Cont TSIO520VB
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF, A VIBRATION WAS FELT THROUGHOUT THE AIRFRAME. ELECTED TO RETURN TO DEPARTURE.    ALL PANELS AND DOORS WERE INSPECTED FOR SAFETY AND SECURITY AS A PROBABLE CAUSE OF VIBRATION,  NO DEFECTS NOTED.  INSPECTED ENGINES.   RT ENGINE SPARKPLUGS WERE FOUND TO BE WORN. ALL TWELVE SPARK PLUGS WERE R & R.  ACFT OPS CHECKED GOOD.
